# SDR DL76L091940

- Difficulty date: December 2, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 55,785 hours, 8,151 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO AND AILERON LOCKOUT EICAS MESSAGE AND LIGHT ON OVERHEAD. ALSO L.C. AND R AUTOPILOTS WOULD NOT ENGAGE. T/S FOUND FAULT BALL SHOWS ON BOTH SAM.  RESET AND PERFORMED MCDP TEST 1/30/40/65.  FAILED FCCR SAM. ALSO FAULT BALL SHOWS ON RT SAM. R & R RT SAM MM.  PERFORMED MCDP TEST 1/30/40 AND 65.  ALL PASS NO FAULT BALL SHOWS ON SAM.  ALL CHECK OK.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
